# SDR 05FDEA02456

- Difficulty date: August 12, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727-200
- Aircraft serial: 21461
- Aircraft time: 40,759 hours, 26,000 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Unknown
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 8 SLAT L/E HAS A PREVIOUS REPAIR THAT IS A MAJOR REPAIR IAW SRM 57-50-3.
